RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 4, Pages 945–959 (Mi izv2453)  

Differential properties of a measurable function of one real variable

F. I. Shmidov


Abstract: This article is concerned with studying the differential properties of a measurable function. It is shown that only three possibilities can be realized in the structure of measurable functions.

Full text: PDF file (1079 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:4, 953–964

Bibliographic databases:

UDC: 517.5
MSC: 28A20, 05Cxx
Received: 14.05.1966
Revised: 05.07.1969

Citation: F. I. Shmidov, “Differential properties of a measurable function of one real variable”, Izv. Akad. Nauk SSSR Ser. Mat., 34:4 (1970), 945–959; Math. USSR-Izv., 4:4 (1970), 953–964

Citation in format AMSBIB
\Bibitem{Shm70}
\by F.~I.~Shmidov
\paper Differential properties of a measurable function of one real
variable
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 4
\pages 945--959
\mathnet{http://mi.mathnet.ru/izv2453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=297958}
\zmath{https://zbmath.org/?q=an:0197.33702}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 4
\pages 953--964
\crossref{https://doi.org/10.1070/IM1970v004n04ABEH000939}


Linking options:
  • http://mi.mathnet.ru/eng/izv2453
  • http://mi.mathnet.ru/eng/izv/v34/i4/p945

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:181
    Full text:54
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020